# SDR 2008UALA02688

- Difficulty date: May 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 57,323 hours, 32,127 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R GIRT BAR NOT SECURING PROPERLY.  SUSPECT FAULTY DOOR SLIDE ASSEMBLY.  REPLACED DOOR SLIDE ASSEMBLY IAW MM 25-61-35.  AC OK FOR SERVICE.
